# SDR QXEA2016041300254

- Difficulty date: April 10, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR EXTERNAL HANDLE ANGLE IS GREATER THAN 5.7° +/- 2° AND HANDLE SURROUND IS GOUGED.  REMOVED AFT CARGO DOOR FLUSH-HANDLE LATCH ASSY, PN: 85237500-109-901 REF AMM 52-31-01-000-802, STEP D1 THRU D9. INSTALLED AFT CARGO DOOR FLUSH-HANDLE LATCH ASSY PN:85236900-0015, 85236900-001, REF AMM 52-31-01-400-802, STEPS D1 TO D15 AND D18. INSTALLED THE SENSOR ASSY WITH NEW SENSOR SUPPORT REF AMM 52-31-01-400-802, STEP, D, 16. RE-CONNECTED THE ROD ASSEMBLIES REF AMM 52-31-01-400-802, STEP D, 17.  PERFORMED A CHECK OF THE CLEARANCES AROUND THE DOOR REF AMM 52-31-00-820-053 AND STEPS AROUND THE OUTER SURFACE REF SRM 53-31-00-820-054, PERFORMED BAG DOOR HANDLE FORCE CHECK REF AMM SUBTASK 52-31-00-710-004.  CLEARANCES AND FORCE CHECK GOOD.  FINISHED PERFORMING REMAINING SUBTASKS FOR ADJUSTMENT OF THE AFT BAG DOOR REF AMM 52-31-00820-801, CHECKS GOOD.
